MathSciNet Relay Station
MathSciNet bibliographic data
MR744628 16A72 (16A12)
Chung, L. O.; Luh, Jiang Nilpotency of derivations. II. Proc. Amer. Math. Soc. 91 (1984), no. 3, 357–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement